# SDR CA140210003

- Difficulty date: February 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 650
- Aircraft time: 7,828 hours
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING, EXPERIENCED AN UNCOMMANDED RUDDER DEFLECTION TO THE RT SHORTLY AFTER TAKEOFF.  AN EMERGENCY WAS DECLARED.  THE ACFT CLIMBED TO 8000 FT WITH A UNCOMMANDED RT RUDDER.  THE UNCOMMANDED RT RUDDER RETURNED TO NEUTRAL RUDDER. THE ACFT RETURNED.
